# SDR UPS00831704

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1580 - 16805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, MAIN CABIN SEAT TRACK 'C' FS 1580-1680 IS CORRODED AND HAVE DOUBLE DRILLED HOLES.  REMOVED CORROSION TRACK STA 1580-1680.  DRILLED UP NEW TRACK IAW 2 DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-3-0 AND 51-1-20D.
